# SDR DALA2017011100256

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 68,370 hours, 50,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 845 AND BTW LBL 54 AND 58. THE CUSP WEB WAS REPARIED IAW SRM 53-05 FIG 131A-13.
